# SDR USAA2013061000047

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 47,637 hours, 17,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT ARM. REMOVED PAPERCLIP FROM L1 GIRT BAR.
